# SDR R61A201510280770

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 23,248 hours, 18,200 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN UNUSUAL ODOR AND SMOKE.  CREW PUT ON MASKS, DECLARED AN EMERGENCY,  DIVERTED, AND LANDED.  MAINTENANCE TROUBLESHOT, R & R RT WINDSHIELD IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
